Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 8, NWS Tulsa, OK

May 10, 2013Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 10, 2013, 6:20 AM CDT for Cherokee County, Oklahoma. It took effect at May 11, 2013, 12:00 AM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
May 10, 2013, 6:20 AM CDT (11:20 UTC)
In effect from
May 11, 2013, 12:00 AM CDT
Expired
May 12, 2013, 12:03 PM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 15.22 ft at May 11, 2013, 5:00 PM CDT.

actionminormoderate5101505/1005/1105/1205/13
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WGUS44 KTSA 101120
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
620 AM CDT FRI MAY 10 2013


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-101920-
/O.NEW.KTSA.FL.W.0007.130510T1655Z-130511T1557Z/
/WTTO2.2.ER.130510T1655Z.130511T0000Z.130511T0957Z.NO/
620 AM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR WATTS.
* FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  500 AM FRIDAY THE STAGE WAS  7.05 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 17.0 
  FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  FARMLANDS AND PERMANENT CAMPGROUNDS ARE 
  AFFECTED.  A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR 
  FLOODING.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-101920-
/O.NEW.KTSA.FL.W.0008.130511T1245Z-130512T1703Z/
/TALO2.1.ER.130511T1245Z.130512T0000Z.130512T1103Z.NO/
620 AM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  500 AM FRIDAY THE STAGE WAS  5.94 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 
  13.9 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE.  EXTREME TURBULENCE 
  MAKES THE RIVER TOO HAZARDOUS FOR FLOATING.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
8 follow-up statements
216 
WGUS44 KTSA 101324
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
824 AM CDT FRI MAY 10 2013


 
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-102124-
/O.EXT.KTSA.FL.W.0008.130511T0736Z-130512T1952Z/
/TALO2.2.ER.130511T0736Z.130512T0000Z.130512T1352Z.NO/
824 AM CDT FRI MAY 10 2013

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM FRIDAY THE STAGE WAS  5.99 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD LATE TONIGHT AND CONTINUE TO RISE TO NEAR 14.8 FEET 
  BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE.  SOME CABIN PARKS MAY 
  BEGIN TO FLOOD.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
943 
WGUS84 KTSA 101915
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT FRI MAY 10 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-110315-
/O.EXT.KTSA.FL.W.0007.000000T0000Z-130511T1456Z/
/WTTO2.2.ER.130510T1403Z.130511T0000Z.130511T0856Z.NO/
215 PM CDT FRI MAY 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM FRIDAY THE STAGE WAS 14.41 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO 
  NEAR 19.7 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  FARMLANDS AND PERMANENT CAMPGROUNDS ARE 
  AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-110315-
/O.EXT.KTSA.FL.W.0008.130511T0736Z-130512T1706Z/
/TALO2.2.ER.130511T0736Z.130512T0000Z.130512T1106Z.NO/
215 PM CDT FRI MAY 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM FRIDAY THE STAGE WAS  6.78 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE TO NEAR
  14.6 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE.  SOME CABIN PARKS MAY 
  BEGIN TO FLOOD.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
495 
WGUS84 KTSA 110113
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT FRI MAY 10 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-110913-
/O.EXT.KTSA.FL.W.0007.000000T0000Z-130511T1510Z/
/WTTO2.2.ER.130510T1403Z.130511T0000Z.130511T0910Z.NO/
813 PM CDT FRI MAY 10 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM FRIDAY THE STAGE WAS 18.77 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS NEAR CREST AND WILL
  BEGIN FALLING.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.   FARMLANDS AND PERMANENT CAMPGROUNDS ARE 
  AFFECTED.  SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-110913-
/O.EXT.KTSA.FL.W.0008.130511T0500Z-130512T1830Z/
/TALO2.2.ER.130511T0500Z.130512T0000Z.130512T1230Z.NO/
813 PM CDT FRI MAY 10 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM FRIDAY THE STAGE WAS  9.47 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE SATURDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR
  14.5 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE.  SOME CABIN PARKS MAY 
  BEGIN TO FLOOD.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
045 
WGUS84 KTSA 110840
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 AM CDT SAT MAY 11 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-110910-
/O.CAN.KTSA.FL.W.0007.000000T0000Z-130511T1510Z/
/WTTO2.2.ER.130510T1403Z.130511T0000Z.130511T0755Z.NO/
340 AM CDT SAT MAY 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR WATTS.
* AT  300 AM SATURDAY THE STAGE WAS 12.91 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE BEFORE DAWN .
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-111640-
/O.CON.KTSA.FL.W.0008.000000T0000Z-130512T1830Z/
/TALO2.2.ER.130511T0457Z.130512T0000Z.130512T1230Z.NO/
340 AM CDT SAT MAY 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  300 AM SATURDAY THE STAGE WAS 11.80 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING 
  TO NEAR 14.5 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE.  SOME CABIN PARKS MAY 
  BEGIN TO FLOOD.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
213 
WGUS84 KTSA 111732
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CDT SAT MAY 11 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-120132-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-130512T1612Z/
/TALO2.2.ER.130511T0457Z.130512T0000Z.130512T1012Z.NO/
1232 PM CDT SAT MAY 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 AM SATURDAY THE STAGE WAS 13.48 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING 
  TO NEAR 14.0 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE EARLY SUNDAY MORNING.
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE.  EXTREME TURBULENCE 
  MAKES THE RIVER TOO HAZARDOUS FOR FLOATING.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
734 
WGUS84 KTSA 111853
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT SAT MAY 11 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-120253-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-130512T1625Z/
/TALO2.2.ER.130511T0457Z.130512T0000Z.130512T1025Z.NO/
153 PM CDT SAT MAY 11 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM SATURDAY THE STAGE WAS 13.90 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING 
  TO NEAR 14.3 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE EARLY SUNDAY MORNING.
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE.  EXTREME TURBULENCE 
  MAKES THE RIVER TOO HAZARDOUS FOR FLOATING.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
721 
WGUS84 KTSA 120101
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT SAT MAY 11 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-120901-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-130512T1720Z/
/TALO2.2.ER.130511T0457Z.130511T2200Z.130512T1120Z.NO/
801 PM CDT SAT MAY 11 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SATURDAY THE STAGE WAS 14.43 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE.  EXTREME TURBULENCE 
  MAKES THE RIVER TOO HAZARDOUS FOR FLOATING.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
185 
WGUS84 KTSA 120859
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT SUN MAY 12 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-120929-
/O.CAN.KTSA.FL.W.0008.000000T0000Z-130512T1720Z/
/TALO2.2.ER.130511T0457Z.130511T2200Z.130512T0552Z.NO/
359 AM CDT SUN MAY 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* AT  300 AM SUNDAY THE STAGE WAS  9.91 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE BEFORE DAWN.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE FALLING 
  AND REMAIN BELOW FLOOD STAGE.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 10, 6:08 AM CDT, 12 minutes earlier.

Area forecast discussion, May 10, 6:08 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
608 AM CDT FRI MAY 10 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

IFR/MVFR CIGS WILL AFFECT MAINLY THE AR TERMINALS EARLY IN THE TAF
PERIOD...BEFORE CIGS START TO LIFT AS THE FRONT PASSES THROUGH THE
AREA. TSRA MAY IMPACT MLC/FSM FOR THE FIRST HOUR OR TWO. VFR
CONDITIONS SHOULD PREVAIL BY THE AFTERNOON...WITH SOME FOG
DEVELOPMENT LIKELY DUE TO ALL THE RAIN AND CALM WINDS TONIGHT IN
MAINLY NW AR.

&&

.PREV DISCUSSION... /ISSUED 319 AM CDT FRI MAY 10 2013/

DISCUSSION...
BANDS OF SHOWERS/THUNDERSTORMS CONTINUE OVER PORTIONS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING WITH AN ONGOING
FLASH FLOOD THREAT. THUNDERSTORM ACTIVITY HAS SLOWLY BEGUN TO
DECREASE IN INTENSITY AND THIS TREND IS EXPECTED TO CONTINUE AS
PRECIPITATION BEGINS TO SHIFT EAST OF THE AREA BY MID MORNING.

WEAK FRONTAL BOUNDARY...CURRENTLY LOCATED NEAR MIAMI...EXTENDING
SOUTHWEST THROUGH OKC...LAWTON AREA...WILL CONTINUE SLOWLY PUSHING
SOUTHEAST TODAY AND SHOULD MOVE TO NEAR THE RED RIVER BY LATE THIS
AFTERNOON. SECONDARY/STRONGER SURGE OF COLDER AIR WILL MOVE INTO
THE AREA ON SATURDAY. DEEPER MOISTURE WILL REMAIN CONFINED SOUTH
OF REGION...HOWEVER GIVEN THE RECENT RAINFALL...COULD SEE ENOUGH
LOW LEVEL MOISTURE POOLING AHEAD OF BOUNDARY TO ALLOW FOR
SCATTERED SHOWERS AND POSSIBLY ISOLATED THUNDERSTORMS GIVEN THE
STEEP LAPSE RATES EXPECTED.

UPPER LOW CURRENTLY OFF THE SOUTHWEST PACIFIC COAST WILL REMAIN
QUASI STATIONARY OVER THE BAJA OF MEXICO THROUGH EARLY NEXT WEEK.
THIS FEATURE WILL LIFT INTO THE CENTRAL/SOUTHERN PLAINS BY
WEDNESDAY WITH PRECIPITATION CHANCES ONCE AGAIN INCREASING. MODELS
IN GENERAL AGREEMENT WITH OVERALL TIMING AND THEREFORE STAYED
CLOSE TO THE MEX GUIDANCE THROUGH THE EXTENDED PERIODS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, May 10, 4:50 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT FRI MAY 10 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CDT FRI MAY 10 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING THROUGH THIS AFTERNOON.

DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE ONGOING THIS MORNING ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...AND
ADDITIONAL DEVELOPMENT WILL BE POSSIBLE THROUGH THE DAY AHEAD OF A
SLOW MOVING COLD FRONT. SEVERE WEATHER IS NOT ANTICIPATED. THE
THREAT OF ADDITIONAL FLASH FLOODING IS ALSO REDUCED AS CURRENTLY
FLOODED PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ARE
UNLIKELY TO SEE WIDESPREAD ADDITIONAL RAINFALL. THE THUNDERSTORM
POTENTIAL WILL DIMINISH DURING THE AFTERNOON HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A SMALL CHANCE OF THUNDERSTORMS WILL AFFECT NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS SATURDAY...AS A STRONGER COLD FRONT MOVES INTO
THE REGION. MORE WIDESPREAD THUNDERSTORMS WILL BE POSSIBLE TOWARD
THE MIDDLE OF NEXT WEEK...AS AN UPPER LEVEL TROUGH MOVES THROUGH
THE SOUTHERN PLAINS. A LIMITED RISK OF SEVERE STORMS WILL EXIST
WITH THE STORMS LATE NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 10, 5:17 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      BENTONVILLE             36.37N 94.21W
05/10/2013                   BENTON             AR   BROADCAST MEDIA

            NUMEROUS ROADS CLOSED IN THE CITY

0400 AM     FLASH FLOOD      BENTONVILLE             36.37N 94.21W
05/10/2013                   BENTON             AR   BROADCAST MEDIA

            WATER RUNNING THROUGH TWO HOMES ON SW WENTWORTH...ONE
            BEING EVACUATED.

0400 AM     FLASH FLOOD      3 SW HIGHFILL           36.23N 94.40W
05/10/2013                   BENTON             AR   BROADCAST MEDIA

            HIGH WATER ON WEST HIGHWAY 264

0400 AM     FLASH FLOOD      CAVE SPRINGS            36.26N 94.23W
05/10/2013                   BENTON             AR   BROADCAST MEDIA

            HIGH WATER ON HIGHWAY 112 AT WALLACE LANE

0400 AM     FLASH FLOOD      BELLA VISTA             36.43N 94.23W
05/10/2013                   BENTON             AR   BROADCAST MEDIA

            HIGH WATER AT MCNELLY ROAD AND STANKER CREEK

0400 AM     FLASH FLOOD      CENTERTON               36.36N 94.29W
05/10/2013                   BENTON             AR   BROADCAST MEDIA

            HIGH WATER WEST FISH HATCHERY ROAD

0400 AM     FLASH FLOOD      GENTRY                  36.27N 94.48W
05/10/2013                   BENTON             AR   BROADCAST MEDIA

            HIGH WATER MAIN STREET AND COLLINS AVENUE

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:22 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware4 hr
May 10, 12:52 AM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner4 hr
May 10, 2:10 AM CDTAreal Flood AdvisoryTSAAdair65 min
May 10, 2:29 AM CDTRiver Flood AdvisoryTSACherokee, Delaware19 hr
May 10, 4:22 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware8 hr
May 10, 6:20 AM CDTRiver Flood WarningTSAAdair29 hr
May 10, 12:28 PM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware12 hr

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.